# SDR MASA200500727

- Difficulty date: September 14, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N845MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145502
- Aircraft time: 9,679 hours, 9,369 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Handle
- Condition: Pulled
- Location: Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ASH 2735 CLT - ELEVATORS DISCONNECTED.  MAINTENANCE FOUND FLIGHT DECK ELEVATOR, DISCONNECT HANDLE PULLED.  RESET HANDLE WITH NO FURTHER INCIDENT.
